International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064


Downloads: 133 | Views: 181

Research Paper | Mathematics | India | Volume 4 Issue 2, February 2015


Remarks on ?g*- Closed Sets in Digital Line

R. Sudha [28] | Dr.K.Sivakamasundari


Abstract: We establish the connection between two fields of Topology that until now seemed to be far away from each other, namely digital topology and the theory of generalized closed sets. In this paper we study delta-generalized star closed sets and some allied concepts applied to digital topology.


Keywords: delta g star closed sets, delta g star kernel, delta g-closed sets


Edition: Volume 4 Issue 2, February 2015,


Pages: 238 - 243


How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link


Verification Code will appear in 2 Seconds ... Wait

Top